MathSciNet Relay Station
MathSciNet bibliographic data
MR1645956 22E35
Muić, Goran; Shahidi, Freydoon Irreducibility of standard representations for Iwahori-spherical representations. Math. Ann. 312 (1998), no. 1, 151–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement